MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 304

LIVANOVA USA, INC. LEAD MODEL 304
Model Number 304-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Scar Tissue (2060); Neck Pain (2433); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.H3.Device evaluated by mfr? code 81 - device evaluation is not necessary because the reported event has been determined as not related to the functionality or delivery of therapy of the device.H6 health effect, clinical code: code e2402 utilized; appropriate term ¿migration¿ is not available.(note that although migration is an available medical device problem code, in this report¿s context, the migration does not reflect a problem with the functionality or delivery of therapy of the device.Therefore, a device problem code does not adequately capture the patient¿s adverse event.).
 
Event or Problem Description
It was reported that the patient was seen due to hypertrophic scarring and irritation/discomfort due to movement in the neck area.The patient has been scheduled for surgery to either undergo a removal or repositioning of their device.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Implant card received noting that the patient underwent a prophylactic battery replacement.It was noted that the surgeon removed the tie down suture which is the believed cause of the chest pain.There was no mention of any neck pain or injury and the surgery was for patient comfort only.Furthermore it was reported that the believed cause of the hypertrophic scarring, migration and discomfort is due to an anchor stitch which was removed when the new device was placed.

Brand Name
LEAD MODEL 304
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key22480351
Report Number1644487-2025-10350
Device Sequence Number20957016
Product Code LYJ
UDI-Device Identifier05425025750153
UDI-Public05425025750153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number304-30
Device Lot Number206064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale